# SDR 96ZZZX1013

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 214175153105
- Condition: Defective
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT COME ON LINE, FAULTY REGULATOR.
